On the solvability of degenerate stochastic partial differential equations in Sobolev spaces

Máté Gerencsér, Istvan Gyongy, Nicolai Krylov

Research output: Contribution to journalArticlepeer-review

Abstract

Systems of parabolic, possibly degenerate parabolic SPDEs are considered. Existence and uniqueness are established in Sobolev spaces. Similar results are obtained for a class of equations generalizing the deterministic first order symmetric hyperbolic systems.
Original languageEnglish
Pages (from-to)52-83
Number of pages32
JournalStochastics and Partial Differential Equations: Analysis and Computations
Volume3
Issue number1
Early online date13 Dec 2014
DOIs
Publication statusPublished - Mar 2015

Keywords

  • math.AP
  • 60H15 (primary), 35K65, 35K45, 35F40 (secondary)

Fingerprint

Dive into the research topics of 'On the solvability of degenerate stochastic partial differential equations in Sobolev spaces'. Together they form a unique fingerprint.

Cite this